Alert archive / Georgia / Flash Flood Warnings in 2023

Flash Flood Warning 29, NWS Atlanta, GA

August 28, 2023Gwinnett County, Georgia

NWS Atlanta, GA issued this flash flood warning at Aug 28, 2023, 3:58 AM EDT for Gwinnett County, Georgia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2023, 3:58 AM EDT (07:58 UTC)
Expired
Aug 28, 2023, 6:16 AM EDT
In force
2 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1538 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

350 
WGUS52 KFFC 280758
FFWFFC
GAC135-281400-
/O.NEW.KFFC.FF.W.0029.230828T0758Z-230828T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
358 AM EDT Mon Aug 28 2023

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Southwestern Gwinnett County in north central Georgia...

* Until 1000 AM EDT Monday.

* At 358 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lawrenceville, Peachtree Corners, Duluth, Snellville, Lilburn, 
  Norcross, Grayson, Berkeley Lake, Tucker and Mountain Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3387 8419 3399 8420 3400 8418 3403 8417
      3400 8400 3383 8396 3378 8405 3382 8412
      3385 8416

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
318 
WGUS72 KFFC 281016
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Mon Aug 28 2023

GAC135-281026-
/O.CAN.KFFC.FF.W.0029.000000T0000Z-230828T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gwinnett GA-
616 AM EDT Mon Aug 28 2023

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN GWINNETT 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3387 8419 3399 8420 3400 8418 3403 8417
      3400 8400 3383 8396 3378 8405 3382 8412
      3385 8416

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 1:39 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 28, 1:39 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 AM EDT Mon Aug 28 2023

...New 06Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 224 PM EDT Sun Aug 27 2023

Key Messages:

 - Scattered thunderstorms will continue through this evening,
   with isolated strong or severe downbursts possible.

 - Widespread thunderstorm activity is anticipated Monday, with
   locally heavy rainfall and isolated flooding possible in
   northern Georgia.

At 3 PM, radar indicated scattered shower and thunderstorm
activity across the region. SBCAPE values were in the 2500 to 4000
j/kg range, via the SPC Mesoanalysis page. Couple this with DCAPE
values near 1000 j/kg from Atlanta southward to Columbus and
inverted V profiles below 800 mb (see 18Z sounding), and the
environment is supportive of localized downburst activity. Several
storms have already shown downburst signatures with potential
gusts near 40 mph. Expect this trend to continue into the
evening, with any stronger updrafts potentially producing severe
level winds and tree damage. Due to the nature of the
environment, any damaging winds should be very localized to the
area directly under the storms.

Tonight through Monday:

A weak mid level shortwave approaching from the west should
provide the lift to keep scattered shower and thunderstorm
activity going across northern Georgia through tonight. With the
loss of day time heating and subsequent drop in instability, this
activity should remain sub severe. Thus regular rainfall will be
the main concern overnight.

Diurnal heating and a lingering frontal boundary should combine
to produce widespread thunderstorm activity in northern and
central Georgia Monday afternoon. Precipitable water values
hovering near 2 inches and slow storm motions should favor higher
rainfall rates. It wouldn't be surprising if rain rates with some
storms topped 2 inches per hour, especially in northern Georgia.
The Weather Prediction Center (WPC) has latched on to this
potential and issued a Slight Risk (level 2 of 4) for flooding in
northern Georgia. The Atlanta metro is included in the Slight Risk
area. A couple of storms could also produce strong or severe
downburst winds, but this threat is second to the flooding risk.

Areas from Macon southward to Columbus will be flirting with heat
index values near 105 degrees again Monday afternoon. Given the
potential for thunderstorms and the marginal nature of the heat
(Heat Advisory criteria is 105 degree) we decided to hold of on an
extension to the Heat Advisory at this time. The evening or
overnight shifts may reconsider the need for a Heat Advisory.

Albright

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 224 PM EDT Sun Aug 27 2023

 - Tuesday, a stalled frontal boundary will serve as the focus
   for shower and thunderstorm activity.

 - Tropical Storm Idalia is expected to bring heavy rainfall to
   portions of central and eastern Georgia early Wednesday and
   will lead to flooding concerns through Thursday. See below
   discussion for more details.

 - High pressure returns, moderating temperatures back to
   seasonable values ranging from the 80s during the day and 60s
   overnight.

Tuesday into Next Weekend:

Shower and thunderstorm activity will be widespread
Tuesday as the stalled frontal boundary remains draped over central
Georgia. While the threat for severe weather will be relatively low,
cannot rule out an isolated severe thunderstorm producing damaging
wind gusts. As tropical moisture surges northward ahead of Idalia,
PWATs exceeding 2.0" across central Georgia will result in localized
flooding concerns Tuesday. As is typical with tropical systems,
hydrologic concerns will persist through Thursday as now Tropical
Storm Idalia is expected to become a hurricane before making
landfall near the Big Bend region along the Florida Panhandle. For
this forecast cycle, the primary threat Idalia will impose to our
area is heavy rain where flooding concerns are expected to impact
our southeastern counties. Currently, 3 to 5.5" of rain are forecast
to fall, but locally higher amounts will be possible. As a result, a
Slight Risk for Excessive Rainfall has been diagnosed for central
and eastern Georgia. While confidence is growing that Georgia will
experience some degree of impacts from Idalia, our range and
coverage of threats may expand or diminish depending on the exact
track she takes. Global ensemble members continue to exhibit the
potential for Idalia to jog further west or further east thus
warranting a close monitor of the progression of the track through
the Gulf. If the track bumps westward, we could see an increasing
wind and tornado threat for portions of our forecast area. Please
stay tuned as the forecast evolves in the coming days. After Idalia
passes through, high pressure will build back in and bring
seasonable temperatures back to the forecast area. Generally, more
quiet weather will be expected though isolated diurnally driven
convection may be possible through the end of the period.

Long

&&

.AVIATION...
(06Z TAFS)
Issued at 128 AM EDT Mon Aug 28 2023

Lingering shra/tsra remain possible at ATL and AHN area sites
through 08-09Z with a gradual downtrend in coverage thereafter.
Lower cigs then become likely, initially MVFR by around 08-09Z
with IFR more likely after 10Z at ATL/AHN sites. Gradual
improvement to MVFR is likely by 15Z with VFR expected by 17-18Z.
Sct to numerous shra/tsra again expected after 20Z, persisting as
late as 03-05Z. Lower cigs again likely Tuesday morning. Winds
will remain E to SE at 5-10 kts outside of tsra.

//ATL Confidence...06Z Update...
Medium confidence on cigs through the morning as well as shra/tsra
timing.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  85  69  76 /  70  80  70  90
Atlanta         71  87  71  79 /  70  80  70  90
Blairsville     65  77  64  76 /  80  80  50  70
Cartersville    70  84  69  79 /  70  80  50  70
Columbus        74  92  72  79 /  60  80  70  90
Gainesville     70  83  69  77 /  70  80  60  80
Macon           73  90  71  76 /  40  80  80  90
Rome            70  85  69  84 /  70  80  40  60
Peachtree City  70  88  69  78 /  70  80  70  80
Vidalia         75  92  72  80 /  20  80  80 100

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...NListemaa
LONG TERM....KAL
AVIATION...RW
Hazardous weather outlook, Aug 27, 11:55 PM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1155 PM EDT Sun Aug 27 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1155 PM EDT Sun Aug 27 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated to scattered thunderstorms will continue into the
overnight hours. Locally heavy downpours and frequent lightning
will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Thunderstorm activity will continue in the region on Monday and
Tuesday. A few storms may produce damaging downburst winds. Heavy
rainfall may also become a concern with widespread two day
rainfall totals over and inch expected. Localized rain amounts
over 3 inches may lead to flooding concerns, especially in north
Georgia on Monday.

Rain and thunderstorm activity should continue Wednesday and
Thursday as tropical cyclone Idalia moves through the region.
At this time flooding from heavy rainfall appears to be the main
concern for central and northern Georgia. An additional 1 to 5
inches of rain are possible Wednesday and Thursday, with the
highest amounts most likely occurring in central or east central
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 27, 10:19 PM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 PM EDT Sun Aug 27 2023

GAZ076-280245-
Jefferson GA-
1019 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northeastern
Jefferson County through 1045 PM EDT...

At 1018 PM EDT, a strong thunderstorm was near Matthews, or 14 miles
southwest of Grovetown, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Wrens, Matthews, and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3318 8225 3315 8231 3326 8246 3331 8238
      3331 8234 3330 8231 3327 8229 3327 8227
      3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 0218Z 223DEG 8KT 3327 8234

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 27, 10:32 PM EDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1032 PM EDT Sun Aug 27 2023

GAZ044-054-055-280300-
Fayette GA-Clayton GA-South Fulton GA-
1032 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of Fayette, south
central Fulton and southwestern Clayton Counties through 1100 PM
EDT...

At 1031 PM EDT, a strong thunderstorm was over Fayetteville. This
storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Fayetteville, Jonesboro, City of South Fulton, Peachtree City, Union
City, Fairburn, Tyrone, Bonanza, Sandy Creek, Inman, and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3347 8463 3361 8454 3347 8431 3335 8445
      3346 8463
TIME...MOT...LOC 0231Z 215DEG 4KT 3347 8450

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Aug 27, 10:54 PM EDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1054 PM EDT Sun Aug 27 2023

GAZ054-055-280330-
Fayette GA-Clayton GA-
1054 PM EDT Sun Aug 27 2023

...A strong thunderstorm will impact portions of northeastern Fayette
and Clayton Counties through 1130 PM EDT...

At 1054 PM EDT, a strong thunderstorm was over Fayetteville, moving
northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Fayetteville, Jonesboro, Forest Park, Riverdale, Morrow, Lovejoy,
Lake City, Woolsey, Lake Spivey, Inman, Bonanza, Jw Smith Reservoir,
Lake Horton, and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3345 8455 3364 8437 3355 8427 3355 8429
      3349 8428 3348 8429 3344 8429 3343 8431
      3344 8434 3343 8435 3335 8435 3335 8438
      3333 8439 3331 8442
TIME...MOT...LOC 0254Z 230DEG 9KT 3344 8442

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Aug 28, 12:31 AM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 AM EDT Mon Aug 28 2023

GAZ045-046-048-057-280500-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1231 AM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of southern Rockdale,
southeastern DeKalb, central Henry and west central Newton Counties
through 100 AM EDT...

At 1231 AM EDT, a strong thunderstorm was over Kelleytown, or 7 miles
southwest of Conyers, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Conyers, Covington, Stockbridge, Lithonia, Porterdale, Magnet, Almon,
Richardson Park, Arabia Mountain, Kelleytown, and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3344 8405 3354 8422 3372 8411 3359 8385
TIME...MOT...LOC 0431Z 227DEG 10KT 3357 8406

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 28, 12:41 AM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1241 AM EDT Mon Aug 28 2023

GAZ038-039-050-051-280515-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
1241 AM EDT Mon Aug 28 2023

...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southern Wilkes and southeastern Oglethorpe Counties
through 115 AM EDT...

At 1241 AM EDT, a strong thunderstorm was over Lyneville, or 7 miles
north of Crawfordville, moving northeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Rayle, Sharon,
Ficklin, Lundberg, Robinson, Daniel Springs, Aonia, Newtown, Rocky
Creek Fire Dept., Celeste, Lyneville, Raytown, Philomath, Alexander
Stephens Park, Sandy Cross, and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8256 3365 8258 3363 8258 3364 8259
      3363 8261 3363 8262 3361 8262 3361 8265
      3359 8265 3360 8266 3360 8268 3358 8271
      3351 8292 3369 8321 3394 8298 3365 8252
TIME...MOT...LOC 0441Z 227DEG 10KT 3366 8293

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 28, 2:49 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 AM EDT Mon Aug 28 2023

GAZ034-037-038-045>050-280745-
Morgan GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Oglethorpe GA-
Greene GA-Oconee GA-Newton GA-
249 AM EDT Mon Aug 28 2023

...Strong thunderstorms will impact portions of northeastern
Rockdale, southern Oconee, southeastern DeKalb, northern Morgan,
southeastern Gwinnett, Walton, northern Greene, southwestern
Oglethorpe and northeastern Newton Counties through 345 AM EDT...

At 249 AM EDT, a line of strong thunderstorms was along a line
extending from near Stone Mountain to near Maxeys. These storms were
nearly stationary.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Conyers, Monroe, Covington, Snellville, Loganville, Social Circle,
Oxford, Lithonia, Union Point, Walnut Grove, Rutledge, North High
Shoals, Bostwick, Woodville, Between, Good Hope, Bishop, Maxeys,
Jersey, and Lakeview Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3359 8300 3365 8411 3386 8414 3383 8307
      3360 8299
TIME...MOT...LOC 0649Z 113DEG 3KT 3378 8411 3372 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 10:19 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 27, 10:32 PM EDTSpecial Weather StatementFFCFayette28 min
Aug 27, 10:54 PM EDTSpecial Weather StatementFFCClayton, Fayette36 min
Aug 28, 12:31 AM EDTSpecial Weather StatementFFCRockdale29 min
Aug 28, 12:41 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes34 min
Aug 28, 2:49 AM EDTSpecial Weather StatementFFCOconee, Rockdale, Walton56 min
Aug 28, 3:39 AM EDTFlash Flood WarningFFCGreene, Oconee, Oglethorpe, Taliaferro, Wilkes5 hr
Aug 28, 3:53 AM EDTFlash Flood WarningFFCMorgan, Oconee, Walton5 hr
Aug 28, 7:26 AM EDTFlash Flood WarningFFCGreene, Oconee100 min
Aug 28, 10:31 AM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe6 hr
Aug 28, 2:48 PM EDTSpecial Weather StatementFFCCherokee27 min
Aug 28, 2:52 PM EDTSpecial Weather StatementFFCGordon23 min
Aug 28, 2:57 PM EDTSpecial Weather StatementFFCCobb33 min
Aug 28, 3:17 PM EDTSpecial Weather StatementFFCHenry28 min
Aug 28, 3:21 PM EDTSevere Thunderstorm WarningFFCHenry39 min
Aug 28, 3:24 PM EDTSpecial Weather StatementFFCGordon, Pickens51 min
Aug 28, 3:30 PM EDTSevere Thunderstorm WarningFFCGordon45 min
Aug 28, 3:53 PM EDTSpecial Weather StatementFFCForsyth22 min
Aug 28, 4:07 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Troup38 min
Aug 28, 4:10 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett50 min
Aug 28, 4:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk45 min
Aug 28, 4:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup38 min
Aug 28, 4:33 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 28, 4:40 PM EDTSpecial Weather StatementFFCTroup35 min
Aug 28, 4:47 PM EDTSpecial Weather StatementFFCFulton28 min
Aug 28, 5:02 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon43 min
Aug 28, 5:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton, Meriwether52 min
Aug 28, 5:12 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton48 min
Aug 28, 5:24 PM EDTSpecial Weather StatementFFCCarroll36 min
Aug 28, 5:27 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard18 min
Aug 28, 5:50 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Fulton, Paulding40 min
Aug 28, 5:58 PM EDTSpecial Weather StatementFFCMarion32 min
Aug 28, 6:15 PM EDTSpecial Weather StatementFFCClayton, Fayette, Fulton30 min
Aug 28, 6:30 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk20 min
Aug 28, 6:34 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett41 min
Aug 28, 7:06 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale39 min
Aug 28, 7:15 PM EDTSevere Thunderstorm WarningFFCHenry, Rockdale30 min
Aug 28, 7:45 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Douglas, Fayette, Fulton and 3 more6 hr

Nearby

Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.